| Catalog Number |
B5LT |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the sales rep that during an unknown procedure the packaging is not sterile.There is a sterility issue on the packaging.There are bumps.
Additional Manufacturer Narrative
(b)(4).Date sent 6/12/2025.D4 batch # unk.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.B3: only event year known: 2025.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 6/19/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent 6/24/2025.Corrected data d4: udi#.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the b5lt device was returned inside it's package partially opened with no damaged; upon visual inspection, the seal area was inspected and evidence of being properly sealed was found in the package.As part of ethicon's quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reach on the cause of the reported event as per conditions of the returned packaging.Although no packaging defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device lot z70070 number, and no non-conformances were identified.